# SDR JJBA20170822019

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 32,580 hours, 35,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6004789
- Part serial: L116
- Condition: Discharged
- Location: Cabin
- Part time: 1,841 hours, 2,146 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS ON OVHD NR 2,3,6 INOP. R&R PS 3 POWER SUPPLY AND BATTERY OPS CHECK SAT NO DEFECTS NOTED.  POWER SUPPLY UNIT PN 60-3844-3 SN 3600 TT 32579.88 TC 35775.
